# SDR REXA96080

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAVATORY SMOKE LIGHT ON DURING TAXI OUT.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  (M)
